• Title of article

    Upper bounds on n-dimensional Kloosterman sums

  • Author/Authors

    Todd Cochrane، نويسنده , , Ming-Chit Liu، نويسنده , , Zhiyong Zheng، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2004
  • Pages
    16
  • From page
    259
  • To page
    274
  • Abstract
    Let pm be any prime power and Kn(a,pm) be the Kloosterman sum , where the xi are restricted to values not divisible by p. Let m,n be positive integers with m 2 and suppose that pγ(n+1). We obtain the upper bound Kn(a,pm) (n+1,p−1)p1/2min(γ,m−2)pmn/2, for odd p. For p=2 we obtain the same bound, with an extra factor of 2 inserted.
  • Keywords
    Kloosterman sums
  • Journal title
    Journal of Number Theory
  • Serial Year
    2004
  • Journal title
    Journal of Number Theory
  • Record number

    715593